# SDR SWAA2015092544296

- Difficulty date: August 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, LBL 45.5 AFT SEAT TRACK, CRACKED AT BS 727B, LBL 45.5.  R & R SEAT TRACK IAW SRM.
